| Model Number |
7060M-90 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Undesired Nerve Stimulation (1980)
| Date of Event |
05/14/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided, review of the surgical technique manual, ifu, certificates of analysis and fmea, the most probable root cause is user error: using too long of an implant or installing the implant too deep.
Event or Problem Description
The patient had right side si joint arthrodesis in (b)(6) 2019 where three implants were installed.The patient reported an extend period of nerve pain following the initial procedure.Although the superior positioned implant looked properly placed on ct and not impinging on the neuroforamen, the surgeon determined that it was most likely the pain generator and decided to remove it at the patient's request.In (b)(6) 2020, the surgeon performed a revision procedure where he removed the superior positioned implant using chisels.No other preexisting implants were adjusted or removed.The status of the patient following the revision procedure is not known.